# SDR SWIA201231922

- Difficulty date: September 29, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 36,057 hours, 52,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT PACK SMELL ON ENGINE BLEED.  (FLT 5405)  INSPECTED LEFT PACK, NO DEFECTS NOTED.  RAN LEFT PACK, NO SMELL NOTED.
